Year 2021, Volume 14 , Issue 1, Pages 249 - 259 2021-03-31

Kesirli diferansiyel operatörler içeren bir tümör büyüme modelinin çözümü için yeni nümerik yaklaşım
Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators

Seda İĞRET ARAZ [1]


Bu çalışmada, tümör büyüme ile ilgili bir matematiksel model ele alıyoruz ve bu modeli yeni diferansyel ve integral operatörlerle modifiye ediyoruz. Bu modelin nümerik çözümü için Atangana ve Seda tarafından tanıtılan Newton polinomuna sahip yeni bir nümerik metot kullanılır. Ayrıca metodun etkinliğini ve doğruluğunu görmek için nümerik simülasyon sunuyoruz.

In this study, a mathematical model about tumor growth is handled and this model is modified with new differential and integral operators. Numerical method with Newton polynomial which is introduced by Atangana and Seda is used for numerical solution of this model. Also numerical simulations are presented to show the accuracy and the effectiveness of the method.

  • Alkahtani BST., 2020. A new numerical scheme based on Newton polynomial with application to fractional nonlinear differential equations, Alexandria Engineering Journal.
  • Atangana A., Baleanu D., 2016. New fractional derivatives with nonlocal and non-singular kernel: Theory and application to heat transfer model, Thermal Science, 20, 2, 763-769.
  • Atangana A., Araz I.S., 2020. New numerical method for ordinary differential equations: Newton polynomial, Journal of Computational and Applied Mathematics, (2020), 372.
  • Barillot E, Calzone L, Hupe P, Vert J-P, Zinovyev A, 2013. Computational systems biology of cancer. Boca Raton: CRC Press.
  • Caputo M , Fabrizio M . A new definition of fractional derivative without singu- lar kernel. Prog Fract Differ Appl 2015;1(2):73–85 .
  • Kim Y, Magdalena AS, Othmer HG, 2007. A hybrid model for tumor spheroid growth in vitro I: theoretical development and early results. Math Models Methods Appl Sci., 17:1773–98.
  • Mekkaoui T., Atangana A., 2017. New numerical approximation of fractional derivative with non-local and non-singular kernel: Application to chaotic models, European Physical Journal Plus, 132: 444.
  • Owolabi KM, Atangana A., 2020. Numerical methods for fractional differentiation, Springer Series in Computational Mathematics, 54 , Springer.
  • Subaşı M., İğret Araz S. 2019. Numerical Regularization of Optimal Control for the Coefficient Function in a Wave Equation, Iranian Journal of Science and Technology, Transactions A: Science, 1-9.
  • Subaşı M. 2004. A Variational method of optimal control problems for nonlinear Schrödinger equation. Numerical Methods for Partial Differential Equations, 20(1), 82-89.
  • Watanabe Y., Dahlman E., Hui S., 2016. A mathematical model of tumor growth and its response to single irradiation, Theoretical Biology and Medical Modeling, 13:6.
Primary Language en
Subjects Engineering
Journal Section Makaleler
Authors

Orcid: 0000-0002-7698-0709
Author: Seda İĞRET ARAZ (Primary Author)
Institution: Siirt University, Siirt, 56100, Turkey
Country: Turkey


Dates

Publication Date : March 31, 2021

Bibtex @research article { erzifbed753464, journal = {Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi}, issn = {1307-9085}, eissn = {2149-4584}, address = {}, publisher = {Erzincan University}, year = {2021}, volume = {14}, pages = {249 - 259}, doi = {10.18185/erzifbed.753464}, title = {Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators}, key = {cite}, author = {İğret Araz, Seda} }
APA İğret Araz, S . (2021). Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators . Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi , 14 (1) , 249-259 . DOI: 10.18185/erzifbed.753464
MLA İğret Araz, S . "Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators" . Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi 14 (2021 ): 249-259 <https://dergipark.org.tr/en/pub/erzifbed/issue/61106/753464>
Chicago İğret Araz, S . "Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators". Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi 14 (2021 ): 249-259
RIS TY - JOUR T1 - Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators AU - Seda İğret Araz Y1 - 2021 PY - 2021 N1 - doi: 10.18185/erzifbed.753464 DO - 10.18185/erzifbed.753464 T2 - Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi JF - Journal JO - JOR SP - 249 EP - 259 VL - 14 IS - 1 SN - 1307-9085-2149-4584 M3 - doi: 10.18185/erzifbed.753464 UR - https://doi.org/10.18185/erzifbed.753464 Y2 - 2020 ER -
EndNote %0 Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators %A Seda İğret Araz %T Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators %D 2021 %J Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi %P 1307-9085-2149-4584 %V 14 %N 1 %R doi: 10.18185/erzifbed.753464 %U 10.18185/erzifbed.753464
ISNAD İğret Araz, Seda . "Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators". Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi 14 / 1 (March 2021): 249-259 . https://doi.org/10.18185/erzifbed.753464
AMA İğret Araz S . Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators. Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2021; 14(1): 249-259.
Vancouver İğret Araz S . Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators. Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2021; 14(1): 249-259.
IEEE S. İğret Araz , "Numerical approximation with Newton polynomial for the solution of a tumor growth model including fractional differential operators", Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol. 14, no. 1, pp. 249-259, Mar. 2021, doi:10.18185/erzifbed.753464